# SDR DALA1161963720

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 37,139 hours, 15,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE BY RAMP.  PUNCTURE IN SKIN BETWEEN STA 460 AND 480.  INSTALLED REPAIR PER (ERA 497444-14).
